Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 23, NWS Cleveland, OH

March 2, 2017

NWS Cleveland, OH issued this small craft advisory at Mar 2, 2017, 3:52 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2017, 3:52 AM EST (08:52 UTC)
Expired
Mar 2, 2017, 9:54 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

418 
WHUS71 KCLE 020852
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EST THU MAR 2 2017

LEZ142>144-021500-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T0900Z/
/O.NEW.KCLE.SC.Y.0023.170302T0852Z-170302T1500Z/
/O.CON.KCLE.LO.Y.0004.000000T0000Z-170302T1200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
352 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS MORNING WILL BECOME
  NORTHWEST AT 10 TO 20 KNOTS FOR THIS AFTERNOON.

* WAVES...4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET.

* WATER LEVELS...WATER LEVELS HAVE BEGUN TO REBOUND AND AS 330 AM
  READ 8 INCHES ABOVE LOW WATER DATUM. THIS IS STILL 5 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION FOR WESTERN LAKE
  ERIE. WATER LEVELS WILL CONTINUE TO RISE AS WINDS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ162>164-021200-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T0900Z/
/O.CON.KCLE.LO.Y.0004.000000T0000Z-170302T1200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
352 AM EST THU MAR 2 2017

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

* WATER LEVELS...WATER LEVELS HAVE BEGUN TO REBOUND AND AS 330 AM
  READ 8 INCHES ABOVE LOW WATER DATUM. THIS IS STILL 5 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION FOR WESTERN LAKE
  ERIE. WATER LEVELS WILL CONTINUE TO RISE AS WINDS DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO
BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-021500-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T0900Z/
/O.NEW.KCLE.SC.Y.0023.170302T0852Z-170302T1500Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
352 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AND
  DIMINISH TO 10 TO 15 KNOTS FOR THIS AFTERNOON.

* WAVES...5 TO 7 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ165-021000-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T0900Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
352 AM EST THU MAR 2 2017

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

SUSTAINED GALE FORCE WINDS ARE NO LONGER EXPECTED.

$$

LEZ061-146>149-166>169-021500-
/O.CON.KCLE.GL.W.0004.000000T0000Z-170302T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
352 AM EST THU MAR 2 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...WEST GALES TO 35 KNOTS DIMINISHING TO 10 TO 20 KNOTS.

* WAVES...6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET FOR THIS AFTERNOON.
  WAVES WILL SUBSIDE FURTHER TO 1 TO 3 FEET TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
673 
WHUS71 KCLE 021104
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
604 AM EST THU MAR 2 2017


LEZ142>144-021500-
/O.CAN.KCLE.LO.Y.0004.000000T0000Z-170302T1200Z/
/O.CON.KCLE.SC.Y.0023.000000T0000Z-170302T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
604 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. WATER LEVELS ON THE WESTERN BASIN HAVE RISEN ABOVE
THE CRITICAL MARK FOR SAFE NAVIGATION.

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS MORNING WILL BECOME 
  NORTHWEST AT 10 TO 20 KNOTS FOR THIS AFTERNOON.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ162>164-021215-
/O.CAN.KCLE.LO.Y.0004.000000T0000Z-170302T1200Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
604 AM EST THU MAR 2 2017

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY.

WATER LEVELS ON THE WESTERN BASIN HAVE RISEN ABOVE THE CRITICAL 
MARK FOR SAFE NAVIGATION.

$$

LEZ061-146>149-166>169-021500-
/O.CON.KCLE.GL.W.0004.000000T0000Z-170302T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
604 AM EST THU MAR 2 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS...WEST GALES TO 35 KNOTS DIMINISHING TO 10 TO 20 KNOTS.

* WAVES...6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET FOR THIS AFTERNOON.
  WAVES WILL SUBSIDE FURTHER TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ145-021500-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-170302T1500Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
604 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AND 
  DIMINISH TO 10 TO 15 KNOTS FOR THIS AFTERNOON.

* WAVES...5 TO 7 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
924 
WHUS71 KCLE 021157
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EST THU MAR 2 2017

LEZ146>149-022000-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T1500Z/
/O.EXB.KCLE.SC.Y.0023.000000T0000Z-170303T0200Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
657 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST-NORTHWEST WINDS TO 30 KNOTS THIS MORNING WILL
  DIMINISH TO 10 TO 20 KNOTS FOR THIS AFTERNOON. WINDS WILL
  DIMINISH TO 5 TO 15 KNOTS TONIGHT.

* WAVES...6 TO 9 FEET SUBSIDING TO 4 TO 6 FEET FOR THIS AFTERNOON
  AND TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-166>169-021300-
/O.CAN.KCLE.GL.W.0004.000000T0000Z-170302T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
657 AM EST THU MAR 2 2017

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

GALE FORCE WINDS ARE NO LONGER EXPECTED.

$$

LEZ145-022000-
/O.EXT.KCLE.SC.Y.0023.000000T0000Z-170303T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
657 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL BECOME NORTHWEST AND 
  DIMINISH TO 10 TO 15 KNOTS FOR THIS AFTERNOON. 

* WAVES...4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>144-021500-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-170302T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
657 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS THIS MORNING WILL BECOME 
  NORTHWEST AT 10 TO 20 KNOTS FOR THIS AFTERNOON. 

* WAVES...3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
286 
WHUS71 KCLE 021454
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
954 AM EST THU MAR 2 2017

LEZ145>149-022300-
/O.CAN.KCLE.SC.Y.0023.000000T0000Z-170303T0200Z/
/O.NEW.KCLE.SC.Y.0024.170302T1500Z-170303T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
954 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS 
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.

* WINDS...WEST 10 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>144-021600-
/O.CAN.KCLE.SC.Y.0023.000000T0000Z-170302T1500Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
954 AM EST THU MAR 2 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE FALLEN BELOW CRITERIA AND THIS ADVISORY IS
CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:41 AM EST, 11 minutes earlier.

Area forecast discussion, Mar 2, 3:41 AM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
341 AM EST Thu Mar 2 2017

.SYNOPSIS...
Low pressure over southern Quebec will continue moving east
today while high pressure drops south into the Dakotas from
central canada. Tonight a disturbance aloft will move across
the region. Friday high pressure will build in from the west.

&&

.NEAR TERM /THROUGH TODAY/...
Radar shows snow showers across north central and northeast Ohio
early this morning enhanced by a trajectory across Lake Erie.
Looking back northwest however...activity is drying up and
bufkit shows an inversion lowering to about 4kft by or shortly
after sunrise. Through the morning drier air will move in as
well. So not really expecting much with the snow. Will lower
pops from likely at issuance time down to mostly chance pops at
7am and tapering to nothing through the morning. For the
afternoon however the NAM shows increasing moisture again along
with a surface trough moving in from the north. Will need to
bring back a slight chance pop everywhere and best chance for
redeveloping snow showers will be NERN OH and NWRN PA. Highs in
the mid and upper 30s.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
Tonight a short wave will move across the area. Can't really
find much of a low to call it a clipper...at least on the
current runs. Either way Will have mostly chance pops in for
light snow across the area. Models have the best accums south
half where there will be a brief likely pops. Accums not all
that impressive on either the NAM or GFS so went with basically
1-2 south and an inch or less elsewhere. The only exception
however will be the snowbelt. Since moisture will be returning
to the area expect lake enhancement to begin again. For now will
have an inch or two for the overnight. Friday looks interesting
for a period of lake effect snow. Bufkit shows the inversion
going away and lake induced cape rises above 600 j/kg with an
equilibrium level of over 12kft in moderate instability. High
pressure will be building in so the airmass will be drying
through the afternoon. For now will go with 1 to 3 for the
snowbelt. Warm advection begins Saturday as the surface high
drifts east of the area. Models show a swath of overrunning
moisture moves into the area from the west. Did bring in a low
chance pop to the far west for this but believe most will remain
dry. Next chance of precip (rain) will come Late Sunday and
Sunday night as return flow out of the glfmx brings moisture
back into the area. Temps moderating to above normal by Sunday.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Have made no major changes to the long term.  Differences remain
that will be important enough to the forecast...and at this range no
sense in moving much from continuity. Differences stem from a trough
moving ashore across the Pacific Northwest Sunday and how it evolves
as it crosses the Rockies. GFS digs this further south while the
ECMWF remains more shallow.  This will have implications on cold
frontal timing Tuesday/Tuesday night and also where high
temperatures end up...especially for Tuesday. Have raised
temperatures for Monday and Tuesday...trending with the guidance.
Precipitation chances too will be affected. So far the precip
chances are centered on Monday night and Tuesday...and clearing it
out for Wednesday.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
Arctic push of colder air was sweeping across northeast OH and
northwest PA tonight and gusty west winds will only slowly
diminish. Rain showers were changing to snow showers. Just cold
enough aloft combined with the trough aloft for some additional
lake effect/lake enhanced snow showers overnight across
northeast OH and northwest PA. MVFR ceilings will slowly
improve to VFR during the day Thursday. A weak trough of low
pressure will likely bring light snow Thursday night but not
much confidence on how low the ceilings and visibilities might
go.

OUTLOOK...Non-VFR Thursday night into Friday.

&&

.MARINE...
Gale warning remains for the eastern two thirds of the lake with
observations still coming in with sustained gales.  This will be
winding down over the next few hours and the Gale Warning will
likely end early. Across the western basin the winds have diminished
and a small craft advisory has taken the place of the Gale. Low
water continues across the western basin...but by 8am should no
longer be a problem. An upper level impulse comes down across the
Great Lakes today and across Erie this evening. The west-northwest
wind will pick up for a time Thursday night into Friday. High
pressure moves across the lake between Friday and Saturday. South-
southwest flow will start next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST early this morning for OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...Wind Advisory until 4 AM EST early this morning for PAZ001>003.
MARINE...Gale Warning until 10 AM EST this morning for LEZ061-146>149-
     166>169.
     Low Water Advisory until 7 AM EST this morning for LEZ142>144-
     162>164.
     Gale Warning until 4 AM EST early this morning for LEZ142>145-
     162>165.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...Oudeman
AVIATION...Kosarik
MARINE...Oudeman
Hazardous weather outlook, Mar 1, 9:51 PM EST, 6 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Cleveland OH
951 PM EST Wed Mar 1 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030300-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
951 PM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>145-162>165-030300-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
951 PM EST Wed Mar 1 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-146>149-166>169-030300-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
951 PM EST Wed Mar 1 2017

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 10:17 PM ESTLow Water AdvisoryCLE8 hr
Mar 2, 9:54 AM ESTSmall Craft AdvisoryCLE11 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.